# SDR NWAA074309856

- Difficulty date: December 26, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- Aircraft time: 70,957 hours, 71,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 851
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK, FOUND CRACK IN THE FORWARD FLANGE OF BULKHEAD SUPPORT ANGLE AT BS 851.  REPAIRED PER EA 98-211053.
